Rite Aid Extra Strength Acetaminophen, 500mg – 100 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief

Add your review

$5.99

$5.99

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare


Price: $5.99
(as of Aug 29,2020 14:36:32 UTC – Details)



Whether you have a headache, migraine, toothache, a bump, or a nasty bruise, Rite Aid’s Acetaminophen Extra Strength pain reliever caplets will deliver fast, effective relief. The caplets offer acetaminophen 500mg and pack a punch to even your worst aches and pains. These pain relief pills will also temporarily reduce fevers and contain no aspirin, so it’s safe for those with sensitivities or allergies. Each bottle contains 100 caplets. These Extra Strength Acetaminophen caplets offer the migraine relief, menstrual pain relief, joint pain relief, back pain relief, or muscle pain relief you’re seeking. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid is proud to be one of the nation’s leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.

EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.
EASY TO SWALLOW CAPLETS: Acetaminophen caplets’ shape make them easier to swallow. Rite Aid Acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Rite Aid Extra Strength Acetaminophen, 500mg – 100 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief”

Your email address will not be published. Required fields are marked *

Rite Aid Extra Strength Acetaminophen, 500mg – 100 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief

$5.99

Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0